# SDR SWAA2022030904315

- Difficulty date: May 4, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: E&E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT STA 380 STR 23L; P91 SUPPORT BRACKET IS CORRODED. / REMOVED CORRODED SUPPORT ANGLE AND REPLACED WITH NREW SUPPORT ANGLE P/N 143A9173-25 IAW B737-700 SRM 51-40-02-0G-0 AND BOEING DWG 143A9173 LEV.-
